# SDR DALA1201416304

- Difficulty date: January 8, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,469 hours, 11,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 193K HAS HOLE DAMAGE L=4 1/2" W= 1 1/2" NEED P/N 65B13879-1 IPC B747 53-43-67-050-941A-A ITEM 20 OR REPAIR.  REMOVED AND REPLACED PNL 193K WITH NEW PNL P/N 65B13879-1 AS PER 747-400 SRM 51-10.
